# SDR FAA010208001

- Difficulty date: November 30, 2007
- Submitted: January 2, 2008
- Operation: General aviation
- Aircraft: N123DV
- Make and model: Cirrus SR22
- Aircraft serial: 1313
- Engine: Cont IO550*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Unknown
- Condition: Malfunctioned
- Location: Pfd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PFD AND GPS/NAV1 BOTH REBOOTED AT THE SAME TIME.  RESTARTED WITHOUT GOING THROUGH EITHER ITS STANDARD INITIALIZATION OR ITS FAST START ROUTINE.  THE AUTOPILOT SEEMED TO BE STILL ENGAGED BUT THE VS SELECTION, QNH, ALTITUDE PRE-SELECT AND HEADING WERE RESET AND THESE RESET VALUES APPEARED TO BE PASSED TO THE AUTOPILOT.  THIS OCCURRED AT LOW LEVEL, IN THE CLIMB, IN IMC WITH HEADING AND ALTITUDE ACQUIRE SET ON THE AUTOPILOT.  THERE WAS SOME ELECTRICAL ACTIVITY  WITHIN 10 MILES.  THE AIRCRAFT WAS FLOWN SAFELY BACK TO THE DEPARTURE FIELD USING BACKUP INSTRUMENTS.  ENGINEERS SUSPECT EITHER A SPIKE FROM ALTERNATOR 2 OR MFG BELIEVES THIS COULD BE A BONDING ISSUE AND WAS CAUSED BY STATIC.  MFG INCIDENT REF: 871500HQ.  ENGINEERS SUSPECT THAT THE AHRS DID NOT REBOOT, BUT THIS WAS NOT APPARENT TO THE PILOT.
